Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1832, Issue 9

Issues

Démonstration d'une propriété analogue à la loi de réciprocité qui existe entre deux nombres premiers quelconques.

G. Lejeune Dirichlet
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1832.9.379

About the article

Published Online: 2009-12-14

Published in Print: 1832-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1832, Issue 9, Pages 379–389, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1832.9.379.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jenny Boucard
Archive for History of Exact Sciences, 2013, Volume 67, Number 4, Page 349
[2]
Franz Lemmermeyer
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2009, Volume 79, Number 2, Page 165

Comments (0)

Please log in or register to comment.
Log in